A note on global Holder regularity for the weak solutions of fractional p-Laplacian problems

Marco Squassina, Antonio Iannizzotto, Sunra J.N. Mosconi

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

We consider a boundary value problem driven by the fractional p-Laplacian operator with a bounded reaction term. By means of barrier arguments, we prove Holder regularity up to the boundary for the weak solutions
Original languageEnglish
Pages (from-to)15-24
Number of pages10
JournalATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI
Volume27
Publication statusPublished - 2016

Keywords

  • global Holder regularity

Fingerprint

Dive into the research topics of 'A note on global Holder regularity for the weak solutions of fractional p-Laplacian problems'. Together they form a unique fingerprint.

Cite this